# SDR SWIA201743091

- Difficulty date: February 11, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 28,585 hours, 24,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27  UPPER CAP AT BS 559 +80 TO JUST FWD OF BS 621 HAS CORROSION AT VARIOUS NUTPLATE LOCATIONS.  REPLACED THE FLOOR SUPPORT UPPER CAP IAW SRM.
